The Black-Scholes equation revisited: asymptotic expansions and singular perturbations

Widdicks, M and Duck, P W and Andricopoulos, A D and Newton, D P (2005) The Black-Scholes equation revisited: asymptotic expansions and singular perturbations. Mathematical Finance, 15 (2). pp. 373-391. ISSN 0960-1627

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Mathematical Finance
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44928
Deposited By:
Deposited On:
11 Jul 2011 18:24
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jul 2020 09:44